Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

H.Plyori antibodies in blood indicating H.Plyori in stomach. Curable?

Recently my doctor discovered that I have H. Pylori antibodies in my blood, which could indicate that I might have H. Pylori in my stomach . (I have most of the symptoms, so it highly likely). Is there a cure for it? I heard antibiotics kill it along with the other good bacteria in my stomach. 3 pills a day, if I heard it correctly. But are those three pills healthy for a 15-year-old girl?
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pulmonologist 's  Response
thanks for ur enquery
if u r having H. pylori in ur stomach we need to confirm it by
upper G.I. endoscopy + biopsy + rapid urease test
there are 2 regims -- three drug regime/four drug regime
if u complete the whole treatment u ll be cured
for follow up u ve to undergo stool antigen for H. pylori or urea breath test
for a 15 yr old girl if the drugs can be given in proper dosage she can tolerate it quite easily
consult a gastroenterologist
thank u
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor